# SDR IPXA2024052297178

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,851 hours, 16,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**DOOR L-1 DOES NOT COMPLETELY SEAL WHEN CLOSED. TOP FRAME HAS 1/2 - 3/4Â€? GAP IN PERIMETER OF THE SEAL/EDGE.
